Skip Ribbon Commands
Skip to main content

Dr. Iryna Komashynska

:

Published Research: The Existence and Unbounded Extension of the Solutions of the Systems with Stochastic Impulse Action .

Research Title

The Existence and     Unbounded Extension of the Solutions of the Systems with     Stochastic Impulse Action .

Authors

A.M. Ateiwi and  I.V. Komashynska

Journal

Journal of Mathematics and       Statistics .

Volume & Page Numbers

Vol.2 (4) , (2006) .PP.460- 463

Publisher

 

Year

2006

Attachments

abstract.pdf    
Content Type: Announcement
Created at 10/25/2010 11:24 AM by SRDO Admin
Last modified at 2/3/2011 10:08 AM by SRDO Admin